MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported pad burns occurred.The patient was undergoing radiofrequency ablation (rfa) of a fibrotic liver tumor.A leveen standard was used with a rf3000 radio frequency generator.Four non bsc grounding pads were positioned on the patients thighs per the dfu.The ablation was performed for 90 minutes in the first tumor and 60 minutes in the second tumor.The highest power was 200 watts.Roll off was achieved.At the end of the procedure, while removing the pads, burns were observed on both legs under all four pads.The burns were second and third degree and ranged from 4x4cm to 5x5cm.There were no issues with pad contact and the contact and skin conditions were reported to be monitored during the procedure.The patient was treated with topical cream and antibiotics.There were no further complications reported and the patient condition was stable.

Brand Name
RF 3000 RADIO FREQUENCY GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9195102
Report Number2134265-2019-12540
Device Sequence Number2550936
Product Code GEI
UDI-Device Identifier08714729375463
UDI-Public08714729375463
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K000241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number36725
Device Catalogue Number36725
Device Lot Number041807-010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight77